Title

Strong Consistency Of A Sieve Estimator For The Variance In Nonlinear-Regression

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Title - Alternative

Stat. Probab. Lett.

Keywords

Nonlinear Regression; Parameter Estimation; Uniform Spaces; Total; Boundedness; Sieves; Statistics & Probability

Abstract

A strongly consistent sequence of estimators of the variance of the disturbance term in a nonlinear regression model is given. This improves earlier results based on either equicontinuity or uniform convergence arguments.

Publication Title

Statistics & Probability Letters

Volume

14

Issue/Number

2

Publication Date

1-1-1992

Document Type

Article

Language

English

First Page

165

Last Page

168

WOS Identifier

WOS:A1992HW85300013

ISSN

0167-7152

Share

COinS